# SDR SWIA201129761

- Difficulty date: June 1, 2011
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 23,104 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL 27, FS 559 TO FS 621 AROUND NUT PLATE OUTBOARD FLANGE.  (C-CHECK)  REPAIRED PER SRM.
